# SDR V6NA 2011 01

- Difficulty date: January 25, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N88V
- Make and model: Lear 60LEAR
- Aircraft serial: 155
- Aircraft time: 7,752 hours, 5,058 cycles
- Engine: Pwa PW305
- Engine time: 7,027 hours, 4,562 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: 31B566701
- Condition: Cracked
- Location: Bleed System
- Part time: 7,027 hours, 4,562 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ACFT EXPERIENCED A 10 PERCENT POWER REDUCTION IN THE LT ENGINE AT V1.  PILOT CONTINUED UNEVENTFULLY.  INVESTIGATION REVEALED CRACKED BOV AIR CONTROL LINE, PN 31B5667-01.
